Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The zero-sets of the radial-limit functions of inner functions


Authors: Charles L. Belna, Robert D. Berman, Peter Colwell and George Piranian
Journal: Trans. Amer. Math. Soc. 347 (1995), 3605-3612
MSC: Primary 30D40; Secondary 30D50
MathSciNet review: 1308000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A set $ E$ on the unit circle is the zero-set of the radial-limit function of some inner function if and only if $ E$ is a countable intersection of $ {F_\sigma }$-sets of measure 0.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D40, 30D50

Retrieve articles in all journals with MSC: 30D40, 30D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1308000-7
PII: S 0002-9947(1995)1308000-7
Keywords: Inner functions, radial-limit functions, zero sets
Article copyright: © Copyright 1995 American Mathematical Society